# SDR E81RJW302211

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N713AZ
- Make and model: Raythn 390
- Aircraft serial: RB111
- Aircraft time: 816 hours, 1,428 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5188001
- Part serial: 0337
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INVESTIGATED REPORT OF VIBRATION FELT THROUGH ACFT AFTER REPLACEMENT OF RT ENGINE NACELLE INLET ANTI-ICE SHUT-OFF VALVE ASSY. WITH AN O/H VALVE ASSY. SUSPECT VIBRATION CAUSED BY RAPID MODULATION OF ANTI-ICE SHUTOFF VALVE. VALVE O/H 12/21/2009 ON WO R82102. RECOMMEND INVESTIGATE IF A VALVE O/H PROCEDURES QA ISSUE OR IF COMPONENT OVERHAUL LIMITS NEED TO BE REVISED.
